Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 369067, 7 pages
http://dx.doi.org/10.1155/2013/369067
Research Article

A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros

Department of Applied Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 25 October 2012; Revised 2 December 2012; Accepted 19 December 2012

Academic Editor: Fazlollah Soleymani

Copyright © 2013 Young Ik Kim and Young Hee Geum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Ik Kim and Young Hee Geum, “A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros,” Journal of Applied Mathematics, vol. 2013, Article ID 369067, 7 pages, 2013. https://doi.org/10.1155/2013/369067.